IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the characterization of fields of diabatic flow


Author: B. L. Hicks
Journal: Quart. Appl. Math. 6 (1949), 405-416
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/27662
MathSciNet review: 27662
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/27662
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society